Some inequalities of Hadamard type for mappings whose second derivatives are h-convex via fractional integrals

Marian Matłoka

Abstract

n/a
Author Marian Matłoka (WIiGE / KMS)
Marian Matłoka,,
- Department of Applied Mathematics
Journal seriesJournal of Fractional Calculus and Applications, ISSN 2090-584X, e-ISSN 2090-5858, (0 pkt)
Issue year2015
No6
Pages110-119
Publication size in sheets0.5
Keywords in EnglishRiemann-Liouville integrals, Hadamard inequality, convex function, s-convex function, h-convex function
Languageen angielski
Score (nominal)5
Score sourcejournalList
ScoreMinisterial score = 0.0, 30-12-2019, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 30-12-2019, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?